# SDR R61A2021110100844

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 35,482 hours, 27,306 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: 2024T3125
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING LOWER SKIN CRACKED 16MM LONG AT FASTENER OTBD OF RIB 4A AND AFT OF SPAR 2 (HFEC VERIFIED). PERFORMED TEMPORARY REPAIR BY CUTOUT AND DOUBLER INSTALLATION ON L/H WING LOWER SKIN OTBD OF RIB 4A IN ACCORDANCE WITH, REF ETD2021-170-033505
